Just withdrawn from seroxat and after 2 weeks drug free I have now started on 25mg sertraline. I've never felt so cold and no matter how hard I try I just can't get warm.
Does sertraline cause severe feeling of cold?
Question posted by elliek69 on 19 Aug 2018
Last updated on 19 August 2018 by Anonymous
Yes, sertraline can cause cold feelings and hard to fix. Consult with your doctor about the discomforts of taking this med is highly recommended.
"chills" "feeling cold"
Hi, ellie! This is a common side effect for some people just starting treatment with sertraline. Side effects are generally worst during the first few days to a couple of weeks, but the good news is that they improve daily and do resolve quickly.
Withdrawal from Seroxat can also cause some discontinuation symptoms, so that may be contributing to the problem you're having.
Try to stay positive... you should be feeling better soon!
- Sertraline uses and safety info
- Sertraline information for Healthcare Professionals (includes dosage details)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.